Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe cough. Taken Zincivit. Will it have side effects?

Hello doc, I have a baby boy who is 2 months and a week now. He was admitted in the hospital a week ago with the complaint of severe cough . After he is discharged from re hospital he seems to be very quite and cries for every thing. I am little worried, now he has been advised to take Zincivit 5 drops daily an colicaid SOS. Does the latter have any side effect. Please help, and the doc also asked me not to give him Gripe water. Please advise .
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for question,who was having cough and was treated in the Hospital and now she is on Zincivit ,which is multivitamin and collicaid, which is smithicone used for abdominal colic,No this medicine doesn't have much side effect.Hope i answered your question
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor